Oscillation for a nonlinear dynamic system on time scales

Erbe L., Mert R.

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol.17, no.9, pp.1333-1350, 2011 (SCI-Expanded) identifier identifier


We study the oscillation properties of a system of two first-order nonlinear equations on time scales. This form includes the classical Emden-Fowler differential and difference equations and many of its extensions. We generalize some well-known results of Atkinson, Belohorec, Waltman, Hooker, Patula and others and also describe the relation to solutions of a delay-dynamic system.